# SDR CALA2017072102304

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N62895
- Make and model: Boeing 737924ER
- Aircraft serial: 62769
- Aircraft time: 2,722 hours, 953 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820311000012
- Part serial: 7888
- Condition: Odor
- Location: Galley
- Part time: 2,682 hours, 940 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN SMELLS BAD 430 OVEN 430 IN AFT GALLEY HAS ELECTRICAL BURNING SMELL. REPLACED OVEN 430 REF AMM-25-34-00. OPS CHECK OK.
